# SDR CALA2021102901986

- Difficulty date: October 27, 2021
- Submitted: October 29, 2021
- Operation: Air carrier
- Aircraft: N24212
- Make and model: Boeing 737824
- Aircraft serial: 28772
- Aircraft time: 69,747 hours, 25,108 cycles
- System (JASC): 3300 · Lighting System
- Part: Bulb
- Part number: 467
- Condition: None
- Location: L732
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: O

## Discrepancy

STA 1000 WL 242 LBL 60 AFT ESCAPE SLIDE LIGHT INOP. SUPPORT TASK NSA EMX 00156.
